MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) Assert-IQ¿ ICM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pocket Erosion (2013); Discomfort (2330)
Date of Event 07/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was reported that the patient presented to the clinic with mild protrusion of the insertable cardiac monitor (icm).The icm was repositioned on (b)(6) 2026.Following the reposition procedure, the patient reported a sensation that the device was protruding from the implant site and applied a bandage over the area.The patient later reported that the device was no longer noticeable by the following morning.The patient remained in stable condition.

Brand Name
Assert-IQ¿ ICM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50693075
Report Number2017865-2026-19025
Device Sequence Number13175260
Product Code MXC
UDI-Device Identifier05415067047793
UDI-Public(01)05415067047793(10)P000244871(17)270520
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDM5000
Device Lot NumberP000244871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale